# SDR R61A2020111300761

- Difficulty date: October 27, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Failed
- Location: Brake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND RT EMERGENCY PARK BRAKE FUSE FAILED OPERATIONS TEST.  RT EMERGENCY PARK BRAKE PRESSURE SWITCH REPLACED, IAW EMB AMM 32-44-09-400-801-A.  A/C REMAINS IN CHECK.
